fbpx
Wed. Apr 24th, 2024

Experts caution that the Covid vaccination may cause menstrual issues

The European Medicines Agency (EMA) experts cautioned on Friday that excessive menstrual bleeding could result with some COVID vaccines and suggested adding this to the list of possible side effects.

According to a statement from the FDA citing the safety of its medicines committee, cases of severe menstrual bleeding have been documented following the first, second, and booster doses of Comirnaty (Pfizer) and Spikevax (Moderna).

After analysing the data, scientists came to the conclusion that there is at least a chance that these vaccines are causally related to the occurrence of severe menstrual bleeding. Therefore, they suggested that this be included in the two mRNA COVID-19 vaccines’ product information.

According to the EMA statement, there is no proof that menstruation abnormalities, which some people experience, have any effect on fertility or reproduction. Additionally, the safety committee emphasised that the advantages of these vaccines well outweigh the disadvantages.

Since the initial reports of severe monthly bleeding among women who had received vaccinations, both national and European levels of monitoring have been in place.

In July, the National Medicine Safety Agency (ANSM) of France began speaking with women about the problem and reporting its findings to the EMA. However, no conclusive proof of a causative connection has yet been found by academics.

The most frequently mentioned problems are variations in the frequency and severity of monthly bleeding, which can occasionally be more painful. According to the ANSM, some women’s symptoms persisted for up to six months even though they were “not significant” and transient in the majority of cases.

The French agency is still looking into the matter.

By Editor

Related Post

Social media & sharing icons powered by UltimatelySocial
error

Enjoy this blog? Please spread the word :)